# SDR USAA2013032900006

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Aircraft time: 62,234 hours, 41,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT AT ROW 11, A/C LEFT, LOOSE.  MAINTENANCE REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT SEAT ROW 11, A/C LEFT.  OPS CHECK NORMAL.
